# SDR SWAA2019060633348

- Difficulty date: June 3, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 55,160 hours, 27,337 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Part number: 6961830
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H SIDE EMERGENCY EXIT TRAP DOOR NOT SECURED. (LOOSE) / SECURED LEVER PER SIP.
